MAUDE Adverse Event Report: SGP01 SINGAPORE UNKNOWN PRODUCT-MED; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

SGP01 SINGAPORE UNKNOWN PRODUCT-MED; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number UNKNOWN PRODUCT-MED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A follow up report will be filed.
 
Event or Problem Description
Customer reported using a hemovac suction drain reservoir during left knee procedure.Reportedly, the drain was being removed per usual routine postoperative order 22 hours later when end of drain broke off in patient.Broken piece surgically removed and patient routinely discharged the next day.They were able to wrap up the drain in a biohazard bag to return for investigation.
 
Additional Manufacturer Narrative
One piece of the complaint sample was returned for investigation and forwarded to our supplier.The lot number was not provided.The supplier was not able to identify the returned piece of the complaint sample.Investigation revealed the hole in the barium tube of the returned sample is marked with three rectangular black bars.The products provided by the supplier does not include rectangular black bars; therefore, the returned sample is from a different manufacturer.The customer was notified about this discovery and instructed to contact the correct manufacturer of the product to report the complaint.

Brand Name
UNKNOWN PRODUCT-MED
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key11979986
Report Number1423537-2021-00642
Device Sequence Number11898348
Product Code GCY
UDI-Device Identifier10192253016444
UDI-Public10192253016444
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN PRODUCT-MED
Device Catalogue NumberUNKNOWN PRODUCT-MED
Device Lot Number44-2592
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date08/16/2021
Patient Sequence Number1
Patient Weight78